# SDR YENA2025092600968

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,255 hours, 604 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Cooling Turbine
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLT#73, EDI-JFK. (ETOPS) "ENG 2 TURB COOL FAULT AFTER LANDING ( TCC/TACC VALVE ); (RESOLVED ON W/O: 1443049 TASKCARD: NR-00001) APPLIED PROTECTIVE TAPE TO W08 HARNESS IAW AMM ESPM 20-33-35 OPS CHECKS GOOD AT THIS TIME MDDR CLEARED MX4 UPDATED PLACARD REMOVED.
